# SDR FDEA201002220481

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION DURING HFEC OPEN HOLE INSP AT ONE HOLE (XORS696.730, STR36) ON LT WING LOWER SKIN PANEL, OUTER WING ACCESS DOOR CUT OUT.  REPAIRED IAW EA NR 1-5710-132354.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 109.
